Apr 09, 2013
My personal trainer was a bit concerned about my use of baby aspirin. And I also noticed that it took forever for my acne to go away, and scars to heal while I was on aspirin. So I stopped it. Then, a couple days later, I started to feel a sore tbroat. And now I'm having chills and fever again. I should mention that, ever since my primary doctor suggested me to try baby aspirin, my random fever had been gone for a while. How odd is it that as soon as I stopped taking aspirin, the fever comes back and worse?! Granted both of my kids got the cold last week, but I didn't have any nasal congestion or running nose, just a very mild dry cough but terribly sore and swollen throat. I am still very scared to see doctors and refuse to surrender myself to them unless my fever goes above 103 degree. Even if it's strep throat, I may still ride it out without the antibiotics. Whatever it is, one thing I know for sure - I'm back on aspirin. I don't care how I look or the bleeding risk, bleh. Having a fever every so often is way too miserable. Wish me sone sleep tonight & better tomorrow!